# SDR SWAA2022050390645

- Difficulty date: April 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BS294.5 TO BS303.9 AND STR16L AT PASSENGER CABIN 2022-168765 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 60009161631; DUE DATE: 03-DEC-22;[02] TOOL USED TEMPERATURE CONTROLLER P/N:P3015GOES00000;S/N:142811020;DUE DATE:02-FEB-23.TEMPERATURE CONTROLLER P/N:P3015GOES00000;S/N:142811019;DUE DATE:02-FEB-23.;[03] TOOLS USED: POWER PACK P/N: FMK0003223; S/N: PE0412/63335; DUE DATE: 26-JAN-23; MULTIMETER P/N: FLUKE 87; S/N: 42180179; DUE DATE: 21-FEB-23; THERMOMETER P/N: 42510A; S/N: 200813258; DUE DATE: 29-JUN-22.;[04] PERFORMED REPAIR - FUSELAGE - INTERCOSTAL - BTW BSTA 294.5 & BSTA 303.9 AND AT S-16L IAW EA 22-153-01139-WIP1 [TTG8Q00BWCMV]; EA 22-153-01139 [TTG8Q00C6KUK] SEE INDIVIDUAL SIGNOFFS BELOW.;[05] PERFORMED REPAIR - FUSELAGE - INTERCOSTAL - BTW BSTA 294.5 & BSTA 303.9 AND AT S-16L IAW EA 22-153-01139-WIP1 [TTG8Q00BWCMV]; EA 22-153-01139 [TTG8Q00C6KUK]  SEE INDIVIDUAL SIGNOFFS BELOW. TASK COMPLETED
